# SDR SWAA2022020860333

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD ATTACH ANGLE IS CRACKED AT BS865 LBL10. MARKED. ; / [01] AFT CARGO BAY BULKHEAD ATTACH ANGLE AT BS865 LBL10 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [02] VERIFIED FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [03] REMOVED AFT CARGO BAY BULKHEAD ATTACH ANGLE AT BS865 LBL10 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ATTACH ANGLE ITEM:149A8109U114; LOT 1473197-1; AT AFT CARGO BAY BULKHEAD BS 865; LBL10 IAW SRM 51-40-05-0G-0 AND DWG#149A8109; OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION ITEM 4. OK TO INSTALL NEW ATTACH ANGLE GIVEN.; [06] INSTALLED NEW ATTACH ANGLE AT AFT BS 865; LBL10 . IAW 737-700 SRM 51-40-02-0G-0; DWG 149A8102. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [07] VERIFIED CORRECTIVE ACTION 6.
